Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points
Annales Polonici Mathematici, Tome 71 (1999) no. 2, pp. 113-128
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove a uniqueness theorem for meromorphic functions involving linear differential polynomials generated by them. As consequences of the main result we improve some previous results.
Keywords:
uniqueness, sharing values, differential polynomial
Affiliations des auteurs :
Indrajit Lahiri 1
@article{10_4064_ap_71_2_113_128,
author = {Indrajit Lahiri},
title = {Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points},
journal = {Annales Polonici Mathematici},
pages = {113--128},
year = {1999},
volume = {71},
number = {2},
doi = {10.4064/ap-71-2-113-128},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-113-128/}
}
TY - JOUR AU - Indrajit Lahiri TI - Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points JO - Annales Polonici Mathematici PY - 1999 SP - 113 EP - 128 VL - 71 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-113-128/ DO - 10.4064/ap-71-2-113-128 LA - en ID - 10_4064_ap_71_2_113_128 ER -
%0 Journal Article %A Indrajit Lahiri %T Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points %J Annales Polonici Mathematici %D 1999 %P 113-128 %V 71 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-113-128/ %R 10.4064/ap-71-2-113-128 %G en %F 10_4064_ap_71_2_113_128
Indrajit Lahiri. Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points. Annales Polonici Mathematici, Tome 71 (1999) no. 2, pp. 113-128. doi: 10.4064/ap-71-2-113-128
Cité par Sources :